# SDR RAIA2019020120010

- Difficulty date: January 22, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM UPPER SURFACE HAS CORROSION BETWEEN FR 40 & 41-          REMOVED FASTENERS & BLENDED AREA OF CORROSION. ORIGINAL THICKNESS=.040 BEFORE BLEND. THICKNESS AFTER BLEND = .010. .030 MATERIAL LOSS= OUT OF LIMITS. REMOVED LH OMEGA BEAM UPPER GUSSET BETWEEN FR 37-FR 45. STARTED INSTALLING NEW UPPER GUSSET ON LH OMEGA BEAM FR 37- FR 45. COMPLETED INSTALL OF NEW GUSSET ON LH OMEGA BEAM FR 37-45.
